MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH ANK C/X Implant B6.6/D4.5/L6.6; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH ANK C/X Implant B6.6/D4.5/L6.6; implant, endosseous, root-form
Lot Number 500877
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury

Brand Name
ANK C/X Implant B6.6/D4.5/L6.6
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50716158
Report Number3004203816-2026-25474
Device Sequence Number10611682
Product Code DZE
UDI-Device Identifier07392532206108
UDI-Public07392532206108
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K140347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number500877
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown